# SDR AALA201707069028

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 16,679 hours, 6,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT SERVICE DOOR EXIT PLACARD BELOW DOOR DAMAGED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER MM 33-51-00. OPS CK GOOD.
